Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Sculptra While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

hiv meds and kidney problems

I have been on meds for 5yrs. It has been changed going on three times now. The first time, I was on Reyataz, Norvir, and Truvada, but started having kidney stones every three months after three years of taking it. Then I was switched to Atripla,...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have developed significant kidney problems while taking tenofovir then a switch to an abacavir based regimen often makes sense. If you are HLA B5701 negative then the Read more »

HIV Meds and Heart Problems

I have read a few reports indicating that HIV drugs can cause mild to severe heart problems. Are... Read more »

too many health problems cropping up

Hello there,I was diagnosed in February 2009 and have most likely been HIV+ for 3 years. My CD4 is... Read more »
Articles
The Body

Thinning Bones a Growing Problem Among People With HIV; HIV and HIV Meds Appear to Be Culprits

... Bone problems have quietly emerged as a major health issue for people with HIV, and HIV meds may be at least partly to blame, according to recent research. The findings add to a growing body of evidence that suggest HIV Read more »
The Body

What Is HIV?

...their viral load is high), eventually their immune system will weaken to the point that they may develop life-threatening health problems. If you're newly diagnosed, it can also be incredibly beneficial if you seek out support, get help from... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these... Read more »
The Well Project

Gynecological Problems

...effect of antiretroviral therapy on clinical manifestations. AIDS 20(7):1051-1058. October 2005. Gynecological conditions and HIV/AIDS. The Body. Retrieved from www.thebody.com/content/art5000.html on July 21, 2006. Levine AM, Berhane K,... Read more »
Connect With Others

Several health problems

Posted by Anonymous, 1 Reply
...I have been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Read more »

Part of today's problem

Posted by RevAnn, 2 Replies
...Now, I am concerned that we have become our own worse enemies for education. I too am guilty. We are telling people that HIV/AIDS is not a death sentance. By doing so, we are telling people that HIV/AIDS is not to be feared. How ever, I... Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »

Ongoing Health Problems

Posted by Anonymous, 1 Reply
...One year after a high risk exposure (which resulted in chlamydia), I continue to suffer from definite health problems. I have been treated for strep/tonsilitis three times (after never having it in my previous 35 years!), oral lesions, and on Read more »